# SDR 2003UALA00985

- Difficulty date: December 26, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 25,259 hours, 3,119 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT GATE, FOUND DENT IN THE CENTER LOWER EDGE OF AFT CARGO PIT DOOR.   MAJOR REPAIR.  DOUBLER INSTALLED.
